# SDR COMA9512041

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB.  FOUND TO BE FALSE WARNING.  PLACED DOOR WARNING SYSTEM ON DEFERRED MAINT LIST AND ACFT CONTINUED SERVICE.
